# SDR DALA2016071805385

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 69,709 hours, 51,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99118755
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND CRACKED 2 OCLOCK POSITION.  REMOVED INTERCOSTAL AND ATTATCHING PARTS.  DRILLED UP NEW INTERCOSTAL IAW DWG 9911875. INSTALLED IAW DWG 9911875.
